# SDR C2XA03SH319

- Difficulty date: September 8, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK EMEREGENCY LIGHT ON PANEL 243 ALC FAILED OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED BULB.  RETESTED AFFECTED EMERGENCY LIGHT AND OPERATED GOOD IAW EMB 145 AMM 33-50-08.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
